# SDR CALA2020010600099

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AT FR68 AFT CORNER FITTING HAS CORROSION PER HAECO LCQ N R LP 9299034 GENERATED REMOVED CORROSION FROM R2 DOOR AFT CORNER FITTING IAW A320 SRM 5 1-74-00-801 PARA 5.A4 FOUND TO BE OUT OF LIMITS WITH .140IN MATE RIAL LOSS FROM EDGE OF FITTING LEAVING INSUFFICANT EDGE DISTANCE AT FASTENER HOLE IAW A320 SRM 51-47-00-801 PA 2.A 1 REMOVED AND REPLACED IAW A320 SRM 51-72-11 PERFORMED
